Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-16 z 16.

2005

16.
Weak solutions to the complex Hessian equation, ANN. INST. FOURIER (GRENOBLE) 55 (2005), no. 5, 1735--1756
15.
On uniform estimate in Calabi-Yau theorem, SCI. CHINA SER. A 48 (2005), suppl., 244--247
14.
The Bergman metric and the pluricomplex Green function, TRANS. AMER. MATH. SOC. 357 (2005), no. 7, 2613--2625
6.
Sławomir Kołodziej, U.Cegrell,A.Zeriahi
3.
Włodzimierz Zwonek, N.Nikolov
On the product property for the Lempert function, COMPLEX VAR. THEORY APPL. 50 (2005), no. 12, 939--952
1.
Józef Siciak, LeMauHai,NguyenVanKhue
A note on Alexander's theorem, UNIV. IAGEL. ACTA MATH. 43 (2005), 7-10